# SDR P5CA9500674

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLANGE OF THE LOWER CHORD LANDING GEAR BEAM, AT BS 1350 LEFT AND RIGHT.  REWORKED PER BOEING SB 53-2310 WITHIN LIMITS.
